Aarhus University Seal

d’Alembert’s other functional equation on monoids with an involution

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalAequationes Mathematicae
Pages (from-to)187-206
Number of pages20
Publication statusPublished - 2015

    Research areas

  • d’Alembert, functional equation, involutive automorphism, monoid, non-abelian

See relations at Aarhus University Citationformats

ID: 84973680